# SDR ASAA1149232

- Difficulty date: February 24, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 655484226
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT FORWARD SKATE ANGLE CHAFED.  REMOVED ANGLE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
